Kemer's theorem for affine PI algebras over a field of characteristic zero

Eli Aljadeff*, Alexei Kanel-Belov, Yaakov Karasik

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We present a proof of Kemer's representability theorem for affine PI algebras over a field of characteristic zero.

Original languageEnglish
Pages (from-to)2771-2808
Number of pages38
JournalJournal of Pure and Applied Algebra
Volume220
Issue number8
DOIs
StatePublished - 1 Aug 2016
Externally publishedYes

Fingerprint Dive into the research topics of 'Kemer's theorem for affine PI algebras over a field of characteristic zero'. Together they form a unique fingerprint.

Cite this